# SDR AALA202201198917

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737*
- Aircraft serial: 30084
- Aircraft time: 61,201 hours, 25,633 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR TO COCKPIT WILL NOT OPEN. REMOVED AND REPLACED COCKPIT DOOR LATCH ASSEMBLY PER AMM 52-51-02.
